It is currently Wed Aug 16, 2017 8:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun Jul 08, 2012 8:06 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jul 07, 2012 12:22 pm
Posts: 19
Ok so here's another question.. I am not totally accurate on the mgs that I take daily but it's most deff. not more than 3.0 a day. I cut down an 8mg pill and I am trying my very best to be as accurate as possible. I am VERY comfortable right now.. I almost feel like it should be a little harder.. I am emotional but it's not out of control, Last weekend I took a half a sub in the morning and another quarter later on in the night. So that would be about 6mgs, as of 8 days later I am taking half that amount and making it. I do have pain in my right leg, I'm crying more than I would like when ever I see a sad commercial or whatever but I'm doing this.. So I guess now what I want to know is how long would you all suggest before I take another downgrade? I know I have read that alot of people had more problems from about 2mgs a day and down and I'm ok with taking some time because I still have to be "Functioning" for my family, job, etc. So any suggestions on how much longer I should stick with where I'm at? I have no cravings for anything but I do notice that when I feel slight discomfort my brain is like "Where's your meds" I really hate that.. Mental warfare I believe... So I have been doing that amount for about 7 days now.. I'm ready to start working on my mental health as well as my physical, I am not heavy but I am deff. not healthy what so ever! My goals are as follow... Get off the subs one day at a time, get healthy mentally and physically, and I want to become someone who helps others and starts going to NA meetings as another tool. I know alot of us have the same goals and that is why I really Love this forum! Thanks for all the support!!!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 08, 2012 8:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
Hello,

I have been tapering for a few months. I do anywhere from 7 days to 2 weeks between. Whenever I feel comfortable. I have to agree that it's sometimes a mental game. We are used to what full agonist withdrawal was like... well me anyways from years of using- I think I start to expect that at times. But when I cut my dose a few times so far on suboxone under 1.75 mg- after a few days I felt a little anxious and short tempered or even a little headache or upset stomach but seriously if I distract myself, it totally goes away! Real full agonist opioid withdrawal certainly did not do that.

I'm down to 1mg now after about 4.5 months of tapering from 8mg which I was on for 2.5 years. I hear what you are saying about feeling bad that it should be harder I think so too sometimes, but really why should itif we can taper without killing ourselves? there's no extra points for more pain. Plenty of people have tapered off smoothly I plan on being one. :)

Oh one thing, if your doctor will switch you to the suboxone films, they are so easy to cut to exact amounts. I can't imagine doing this with the tablets. I can get my 8 mg films cut down to .25 or even .125 pieces easily.

Good luck,

Glen b


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 09, 2012 4:58 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jul 07, 2012 12:22 pm
Posts: 19
Hey Glen Bee! Thanks so much for the reply! I know the full on w/d from opiates was pure HELL and I'm just like you... Expecting it to be like "That" again.. I'm having a hard time because I had strep throat two weeks ago and I was totally sick and also doing my taper trying to find that comfortable dose.. I really didn't know what part of my body was actually W/D and which part I was just down because I felt so bad.. Maybe a bit of both? Well I went back to the dr. today because my lyphnodes (sp) were swollen and it seems I still have an infection and was put on another antibiotic. I'm praying I can get back to regular health so I can actually tell which symptom is what. I have also noticed that my teeth hurt, my legs and back hurt.. I think the sub was masking that pain. I have a disk disease in my back but I haven't felt pain in awhile.. I'm wondering if it was because the sub? Anyways I think I am going to do atleast five more days on the dose where I am and than taper a little more (when I'm done with my antibiotic) I'm just not sure what to do? I am not sleeping all the way through the night.. I wake up and can't go to sleep but no real restless legs. I seem to do better if I take a bit more in the morning than at night. I really wish I wasn't so snappy too.. I'm working my way through it and I"m trying SO hard to not let it affect my family. In your opinion do you think tapering down another .25 is to risky after five more days making it a total of two weeks? THANKS!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group